# SDR DALA2025070905185

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 RT A/C PACK ACM WITH INNER CORROSION. CORRECTIVE ACTION: REPLACE RT A/C PACK AIR CYCLE MACHINE IAW AMM 21-52-21-000-001-A & 21-52-21-400-001-A. (1070953).
